Doctor insights on:
Drinking lots of water is usually healthy. However, the urge to drink too much may be the result of a physical or emotional disease. Excessive thirst may be a symptom of high blood sugar (hyperglycemia). It can be an important clue in detecting diabetes. Excessive thirst is a fairly common symptom. It is often the reaction to fluid loss during exercise, or ...Read more
Yes: You can drink alcohol while on most antibiotics other than flagyl/metronidazole which can cause an antibuse like reaction. I would recommend that you only drink minimally if at all when ill and if you have a significant infection it would be best to abstain until the infection has resolved. ...Read more
Insatiable thirst, drinking heaps(!), badly craving salt, but low urine output. Lethargic, LBP, puffy. ~2 wks, increasing fluids but no improvement.
Pain when urinating. Feel uncomfortable down there. Doc diagnosed UTI gave macrodantin (nitrofurantoin). Day after, had nausea,weakness,chills. Continue macrodantin (nitrofurantoin)?
Need details: You need to undergo a detailed history and physical exam followed by possible lab work and imaging studies relevant to the findings. For this would suggest seeing a good general internist or family physician who will spend the time and interest necessary to work this out. Have you had a urinalysis? How long has this been going on. Need more info. See your doctor. ...Read moreSee 1 more doctor answer
Yesterday finished 5- then 10-day bactrim for bad UTI & felt good. Now, peeing lots + bladder burns. Ct & cysto normal. More bactrim? Can't take cipro (ciprofloxacin)
Kid w/ uti. Has been on abx 3days & still has fever. Urinalys done 2x & improved results. Bacteria not resistant to abx so why still fever?
Talk to doctor: However although a bladder infection is usually responsive to the right antibiotic, infection involving the kidneys is more difficult to treat. In addition a simple urine culture may not unveil all of the potential infections which may at times require DNA detection for the infection. Best to call your doctor. ...Read more
Craving salt, very thirsty but adequate water intake plus gastrolyte, but not really peeing much. LBP, dizzy and fatigued. Thyroid normal, had Graves.
On chemo wbc low bad fever . Iv antibiotics started since lady night . Fever fluctuating between 37-38.9 ?why not resolving ?
Takes time: In your physical condition, the likely reason you got the infection is that your immune system isn't working as strongly as it should. Antibiotics don't work immediately, and the body's response to the infection (any localizing symptoms, fever) can lag behind that. Be patient, and discuss your concerns (and be sure to follow up as directed) with your treating doctors. ...Read moreSee 1 more doctor answer
Frequent urination 7 days (about 15-20 Xs day- 5 Xs at night) Drink only water. Urine test at PCP shows nothing; prescribed Cipro (ciprofloxacin). Will Cipro (ciprofloxacin) hurt me?
Sinus infection following cold. Day 2 of antibiotics (4 doses augmentin (amoxicillin and clavulanate) so far) felt better, now feel worse with back ache and worsening headache?
Possibilities: Few possibilities: 1) You likely experienced a viral sinusitis that was resolving at the same you were prescribed antibiotics , and your symptoms are the result of a drug resistant bacterial infection, 2) It's not originally a bacterial infection- it could be a fungal infection or environmental issue, 3) You are being re-exposed to something around tou tgat is causing symptoms. Call your doctor. ...Read more
5 days took keflex ear ache very bad stomach burning urine taking cranberry and vitamin C started take cipro (ciprofloxacin) 5 dys yeast infect micro naz very il?
No: There will not be any specific problem. ...Read more
Diagnosed with prostate infection. Took Bactrim (sulfamethoxazole and trimethoprim). Still have bladder pain. Do I need more antibiotics?
Maybe...: Prostate infections are complex, with many causes. Some respond to antibiotics, others do not. When an antibiotic is needed, Bactrim (sulfamethoxazole and trimethoprim) may or may not be the best choice, depending on which bacteria. And true prostatitis is uncommon at age 22. Some STDs (chlamydia, gonorrhea, NGU) are easily misdiagnosed as prostate but need different antibiotics. Complex situation: discuss with your doctor. ...Read more
Day 5 of omnicef (cefdinir) for sinus infection, feeling worse, congested, drainage, headache, fatigue, nausea..is this normal?
Yes, pretty normal: Most sinusitis isn't due to bacteria, but to viruses, allergy, etc, and antibiotics like cefdinir (Omnicef) have no effect. Your doctor probably thought it was worth a try, but maybe didn't really expect it to help much. Nasal or oral decongestant and hydration (saline nasal spray) may be more effective. Or maybe a different antibiotic, e.g. azithromycin. Discuss with the doctor. ...Read more
Hot flushes, frequent urination, waking to urinate, constant urge to urinate, thirsty, rapid weight gain, vivid dreams.Thyroid/hormones normal tho so?
I have a sinus & bladder infection, antibiotics-cipro, bactrim (sulfamethoxazole and trimethoprim) & doxy are not helping. what's next?
?????????: Are you using all these antibiotics all at once or one after the other. Has any cultures been done to determine what the bug is really sensitive to? That will usually take care of this problem unless you got another infection unrelated to the previous one . hope you feel better ...Read more
- Talk to a doctor live online for free
- Do antibiotics make you thirsty?
- Dizzy thirsty tired
- Very thirsty after eating
- Ask a doctor a question free online
- Gatorade makes you thirsty
- Always thirsty and headaches
- Runny diarrhea and thirsty
- Why feel thirsty?
- Talk to a infectious disease specialist online